# SDR AU510001485

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 2170 · Humidity Control System
- Part: Humidifier
- Condition: Failed
- Location: Cabin Climate
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE ON FLIGHT DECK WHEN HUMIDIFIER ACTIVATED. SMOKE STOPPED WHEN HUMIDIFIER SWITCHED OFF. AIRCRAFT IS FOREIGN REGISTERED. (OTHER CAUSE: UNKNOWN ) (CASA# 510001485)
